I have these two oval shaped "blisters" in the back of my throat. one of them had three little white pen-tip sized white dots on them. I have prostatisis right now, and am taking CIPRO. These have been there for a little over two weeks now, and are slowly slowly fading. There is no pain, but there is a slight "ting" feeling every so often or when I swallow. I also have no fever, headache, rash, pain, or sores anywhere on me. I dont know what this is or if it will go away. I have been on CIPRO for the last 2 weeks, so its probably viral? but I dont know what causes these things?! I want them to go away. Any Ideas guys and gals?
Grace, thanks for keeping up first of all! And I when i went to the doctor and he looked at my throat. He just said if its bacterial the cipro would take care of it, and if its viral it would eventually go away... Im going to go back because my prostatisis is doing ok, but its not completely gone and ive been on cipro for 2 weeks now. I dont know what kind of thing would stay this long its been almost 3 weeks so far. I'm making an appointment for "soon" and hoping for the best. Im going to get blood tests ran, STD panel, and even HSV 1 and 2 check.
ohh i see, Im going to ask him about that, cuz i think from what i heard, its not good or safe to be on 2 antibiotics at once. He gave me Cipro for my prostatitis. I don't know what this throat thing is. Is it strange to have HSV1 only located on the throat back wall? Im hoping that the Cipro isn't making the throat thing stay longer. Im making an appointment for my next day off work, which will be like wedsnesday. Thanks for responding Grace! ur like a celebrity on these boards lol.
you can be on multiple antibiotics at one time. perfectly safe. consider a product like culturelle ( see their website ) to keep your normal protective flora in your bowels healthy while on them. you can find it at most walmarts and similar stores nowadays too.
it's doubtful these are hsv1 going on on your throat. follow up on it sooner rather than later if they are painful.
So i went back to the doctor today. My prostate thing is improving with the Cipro. I had him look at my throat again, cuz it was turning white/yellow and i thought it was a yeast infection from the antibiotic. Also while he was examining my mouth, I had him look at the spots i mentioned earlier in posts, and he said it was calcium deposits...I also had him do blood tests for HIV/HERPES I and II since i hope i can start a relationship with this girl im in love with. He said he didnt need to give me a test for chamidya, gon, and syphillis because i have no discharge or pain passing water. The throat thing concerns me, but i'll know if i have hsv 1 or 2 in a few days. Im thinking about going to a different doctor for my throat again, also i have like a gray bloodvessel looking thing inside my urethra tip on one side, and have no clue what is is. When i go to the other doctor im going to have him/her check it out.
No....i realized that once i got home. I got all nervous and always feel rushed when i get to a dr. office. Im going tomorrow to get a throat culture. In new discoveries, I got my test results back and im negative for HIV, hsv-2, and (RTR?) but im positive for herpes 1. I think ive had it for a while. Ive never remember having symptoms, but my all of my moms side of the family has it so i probably got it from them. When i go tomorrow im getting a throat culture, psa blood test and have them check my penis for that spot i mentioned. So, i'll post tomorrow about what happens from the visit. and thanks again grace for the responses!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.